# SDR GTIA2014102101441

- Difficulty date: October 21, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 31,143 hours, 14,815 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATES OPEN WHEN IT IS CLOSED.   R & R PROXIMITY SWITCH IAW AMM 52-71-11, APPLIED TSM 52-13-00-810-804-A.  OPS CHECKED OK.
